# SDR DLM88972290

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Component: 079123
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING IS INOP BY DOOR 2L FRC335-04653.  FOUND THAT LIGHTS DO OPERATE NORMALLY.  HOWEVER,THEY NEEDED 2 EA RED LENS TO BE INSTALLED.  INSTALLED SAME.
